# SDR SWAA2021081306416

- Difficulty date: August 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 'L' ANGLE CRACKED BS 867 LBL 16 / REMOVED AND REPLACED AFT CARGO 'L' ANGLE AT BS867; LBL 16' PER SRM 51-40-02.
